# SDR IPXA2015093094153

- Difficulty date: September 30, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A532797400000
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AFT CARGO FLOORBOARD 162MF DAMAGED CORNER.  REPAIRED FLOORBOARD IAW SRM 51-77-10, SRM 51-77-11.
